MathSciNet Relay Station
MathSciNet bibliographic data
MR230016 (37 #5582) 41.35
Shisha, O.; Mond, B. The degree of convergence of sequences of linear positive operators. Proc. Nat. Acad. Sci. U.S.A. 60 1968 1196–1200.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement